# SDR SWAA2021101930565

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 6,779 hours, 3,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL WHEEL WELL RING SUPPORT ASSEMBLY HAS 4 CRACKS EXTENDING FROM A FASTENER HOLE 2 CRACKS EXTEND FORWARD AND MEASURE .5500 F AN INCH. 2 CRACKS EXTEND AFT AND MEASURE .300 OF AN INCHCOMPLIED WITH EA 21-153-02505 STOP DRILLED CRACKS; DO A GVI INSP OF THE DAMAGE EVERY 8 DAYS FOR FURTHER DAMAGE. REPLACE IF DAMAGED OR DO A PERMANENT REPAIR. REMOVE & REPLACE THE DAMAGED PART WITHIN 30 DAYS. P/N 149A7634-8SA-M 326: A1075839REPETITIVE ACTION REQUIRED:DO A GVI INSPECTION OF THE DAMAGED AREA TO ENSURE DAMAGE HAS NOT GROWN IN SIZE. IF DAMAGE IS NOTED REMOVE AND REPLACE OR DO A PERMANENT REPAIR /
